# SDR UPS04842709

- Difficulty date: June 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 792,231 hours, 25,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2593956
- Part serial: 46073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, FWD PIT L31R HAS CORROSION AT STA 85 AROUND FASTENERS.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW DC8 SRM 53-9-0.  FAB REPAIR ANGLE IAW DC8 SRM 51-2-1 TR51-130, REMOVED FASTENERS FOR ACCESS IAW DC8 SRM 51-1-2D & 51-1-21.  ALODINED & PRIMED.  INSTALLED REPAIR ANGLE & FASTENERS THAT WERE REMOVED FOR ACCESS IAW DC8 SRM 51-1-20D AND 51-1-21.
